Frequent Menstruation After IUD Birth Control?
Hello, I’m 28 and breastfeeding (my child is 11 months). After giving birth in September last year, my childbirth period was fine after 3 months later (with fresh blood that should have been like the previous menstruation) even though most postpartum was completed at 40 days. After that I did not experience menstruation – + 2 months, until last February I menstruated again and I put a KB (copper T) in the midwife. I started using 7Feb and then I put on the 12Feb (already in the last days of menses) after that the menses returned with quite a lot of fresh blood as usual with menses, control again after 1 week of blood a little and then I was given ‘paracetamol’ and he said later he would also stop the blood. Control returned after 2 weeks (I was still experiencing men-spotting) then there was no satisfactory answer until the menstruation finally stopped on March 29 (52 menstrual days). Continue to return from April 1 to April 12 (12 days with normal mensty blood for a little more). Men again April 20 to May 10 (20 days with enough menstrual blood). Men again May 27 to June 23 (28 days with enough menstrual blood). Menses again June 27 to July 5 (8 Days of normal menstrual blood). Menses again Jul 24 to 7 Aug (15 Days of normal menstrual blood). Mening again 10 Aug to 21 Aug (11 Days of normal menstrual blood). (Here before mens back my stomach feels cramped in 2 days until finally spotting appears) Mens again 23 Aug to 26 Aug (spotting + mucus). The distance from menses to next menses is only a few days, whereas when I was a girl my menstrual period was very regular with a proper 20-day cycle. Please give me the information, do I have to unplug or what? Because there are no complaints in contact, excessive mucus or abdominal pain.
Hello Kapuji, thank you for asking.
Normal menstrual cycles range from 21-35 days. When someone experiences a significant cycle change, it can be said that the person has menstrual disorders. Generally menstrual disorders can be caused by hormonal imbalances. Other causes can be:
Effects of hormonal contraception
Non-hormonal contraceptive effects
The effect of certain drugs
Chronic physical fatigue
Hormone disorders other than reproductive hormones
In the use of spiral KB or known as an IUD, excessive bleeding can indeed occur. That is because the IUD is a foreign body that triggers an inflammatory reaction in the uterus. The result is a lot of bleeding and a long time. This if not resolved can cause severe anemia. You should immediately check with your obstetrician. The doctor will assess whether the bleeding you are experiencing is due to an IUD or because of other conditions. If it is caused by an IUD, depending on the doctor's decision, then it is possible that the IUD will be removed and you are advised to use other methods of birth control.
That is my explanation. Hope this helps you. Regards.